# SDR SWIA200514802

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 5,710 hours, 5,026 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 12cd
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT, ROW 12CD PAX O2 MASKS DROPPED.  REINSTALLED O2 MASKS AT ROW 12CD IAW 35-10-00 CRJ AMM.
